# SDR SWAA2019071234774

- Difficulty date: June 19, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LOWER AUXILIARY STRUCTURE CORROSION, STA 351.2 TO 358.2, S-23L.  R&R FED LOWER AUXILIARY STRUCTURE INTERCOSTAL IAW SRM AND DWG.
